# SDR 97ZZZX3484

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234CN
- Make and model: Cessna 421C
- Aircraft serial: 421C0404
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Washer
- Part number: 50450182
- Condition: Failed
- Location: Mlg Scissors
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL-OUT, RT MAIN LANDING GEAR ROTATED 90 DEGREES AND BACK AGAIN.   INVESTIGATION FOUND MAIN GEAR SCISSOR CENTER BOLT AND BUSHING RETAINING WASHER FAILED AND ALLOWED BUSHING TO 'WALK' AND SCISSOR TO DISCONNECT, ALLOWING TIRE TO ROTATE.  NEW P/N S1450-5H12-063 WASHERS ARE TWICE AS THICK AS THE OLD ONES.  IF OLD THINNER P/N 5045018-2 ARE WORN, THEY WOULD BE REPLACED WITH NEWER.
